# SDR JJBA20251024058

- Difficulty date: October 16, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N16170
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500850
- Aircraft time: 42,273 hours, 29,772 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FLOOR PANEL BRACKETS ARE CORRODED. REMOVED CORROSION FROM PAX DOOR FLOOR PANEL BRACKETS. REMOVED AND REPLACED BRACKETS
